American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30E20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Frédéric Bernicot. A $T(1)$-theorem in relation to a semigroup of operators and applications to new paraproducts. Trans. Amer. Math. Soc. 364 (2012) 6071-6108.
Abstract, references, and article information
View Article: PDF

[2] Emilio Marmolejo-Olea, Irina Mitrea, Marius Mitrea and Qiang Shi. Transmission boundary problems for Dirac operators on Lipschitz domains and applications to Maxwell's and Helmholtz's equations. Trans. Amer. Math. Soc. 364 (2012) 4369-4424.
Abstract, references, and article information
View Article: PDF

[3] Josip Globevnik. Analyticity on translates of a Jordan curve. Trans. Amer. Math. Soc. 359 (2007) 5555-5565. MR 2327042.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] José L. López and Nico M. Temme. Multi-point Taylor expansions of analytic functions. Trans. Amer. Math. Soc. 356 (2004) 4323-4342. MR 2067121.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Josip Globevnik. Holomorphic extensions from open families of circles. Trans. Amer. Math. Soc. 355 (2003) 1921-1931. MR 1953532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Albrecht Böttcher and Yuri I. Karlovich. Toeplitz operators with PC symbols on general Carleson Jordan curves with arbitrary Muckenhoupt weights. Trans. Amer. Math. Soc. 351 (1999) 3143-3196. MR 1650069.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] R. A. Hibschweiler and T. H. MacGregor. Multipliers of families of Cauchy-Stieltjes transforms . Trans. Amer. Math. Soc. 331 (1992) 377-394. MR 1120775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Josip Globevnik. Zero integrals on circles and characterizations of harmonic and analytic functions . Trans. Amer. Math. Soc. 317 (1990) 313-330. MR 958892.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Stephen W. Semmes. Estimates for $(\overline\partial-\mu\partial)\sp {-1}$ and Calder\'on's theorem on the Cauchy integral . Trans. Amer. Math. Soc. 306 (1988) 191-232. MR 927688.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Josip Globevnik. Analyticity on rotation invariant families of curves . Trans. Amer. Math. Soc. 280 (1983) 247-254. MR 712259.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] D. V. Widder. Necessary and sufficient conditions for the representation of a function as a Laplace integral . Trans. Amer. Math. Soc. 33 (1931) 851-892. MR 1501621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] D. V. Widder. A generalization of Dirichlet's series and of Laplace's integrals by means of a Stieltjes integral . Trans. Amer. Math. Soc. 31 (1929) 694-743. MR 1501508.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Eliakim Hastings Moore. Errata: ``A simple proof of the fundamental Cauchy-Goursat theorem'' [Trans.\ Amer.\ Math.\ Soc. {\bf 1} (1900), no. 4, 499--506; 1500551] . Trans. Amer. Math. Soc. 2 (1901) 486. MR 1500440.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Alfred Pringsheim. Ueber den Goursat'schen Beweis des Cauchy'schen Integralsatzes . Trans. Amer. Math. Soc. 2 (1901) 413-421. MR 1500576.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] J. C. Fields. On the reduction of the general Abelian integral . Trans. Amer. Math. Soc. 2 (1901) 49-86. MR 1500556.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] J. C. Fields. Errata: ``On the reduction of the general Abelian integral'' [Trans.\ Amer.\ Math.\ Soc. {\bf 2} (1901), no. 1, 49--86; 1500556] . Trans. Amer. Math. Soc. 2 (1901) 486. MR 1500442.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Eliakim Hastings Moore. A simple proof of the fundamental Cauchy-Goursat theorem . Trans. Amer. Math. Soc. 1 (1900) 499-506. MR 1500551.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1